JOURNAL OF THE JAPAN STATISTICAL SOCIETY
Online ISSN : 1348-6365
Print ISSN : 1882-2754
Articles
Extended Linear Asymmetry Model and Separation of Symmetry for Square Contingency Tables
Kouji TahataMasato NaganawaSadao Tomizawa
Author information
JOURNALS FREE ACCESS

2016 Volume 46 Issue 2 Pages 189-202

Details
Abstract

For the analysis of square contingency tables with ordered categories, it may be useful for applying some kinds of asymmetry model when the symmetry model does not hold. Tahata and Tomizawa (2011) considered the linear asymmetry model. In the present paper, the extended linear asymmetry model is proposed. The model indicates that the log-odds of symmetric cells are expressed as polynomial function of parameter. Also, the symmetry model is separated into two models and the relationship between test statistics is given.

Information related to the author
© 2016 Japan Statistical Society
Previous article
feedback
Top